このエントリーをはてなブックマークに追加
ID 58587
Author
Uehara, Takato Department of Mathematics, Okayama University Kaken ID
Abstract
In this paper, we consider automorphism groups of rational surfaces which admit cuspidal anticanonical curves and have certain nontrivial automorphisms. By applying Coxeter theory, we show that the automorphism groups of the surfaces are isomorphic to the infinite cyclic group.
Keywords
Rational surface
Automorphism group
Cuspidal anticanonical curve
Note
This fulltext is available in May 2021.
Published Date
2020-01
Publication Title
Journal of Pure and Applied Algebra
Volume
volume224
Issue
issue1
Publisher
Elsevier
Start Page
411
End Page
422
ISSN
00224049
NCID
AA00705737
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
File Version
author
DOI
Web of Science KeyUT
Related Url
isVersionOf https://doi.org/10.1016/j.jpaa.2019.05.013